MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 0 DEG, 10 X 330MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ARTHREX, INC. 4K LAPAROSCOPE, 0 DEG, 10 X 330MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 4K LAPAROSCOPE, 0 DEG, 10 X 330MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via (b)(6) that during a procedure an ar-3351-1000 arthroscope was connected and light engine on while sitting on a drape.The arthroscope while sitting on the drape caused a fire.No additional information provided.Additional information requested.Additional information provided 1/18/2022 by a sales representative via phone that no patient was harmed and the case was completed by using the same device.The sales representative was not present during this case and upon arrival on the (b)(6) 2022, was advised by the facility that the device was sterilized and placed back into circulation.The serial number was not captured and will not be returning.
 
Additional Manufacturer Narrative
The event was confirmed via picture of the burnt drape.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).

Brand Name
4K LAPAROSCOPE, 0 DEG, 10 X 330MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13397283
Report Number1220246-2022-04364
Device Sequence Number4710664
Product Code GCJ
UDI-Device Identifier00888867029705
UDI-Public00888867029705
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 0 DEG, 10 X 330MM
Device Catalogue NumberAR-3351-1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date02/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown